# SDR DALA2017112008280

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 40,315 hours, 26,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25 AB & CD EMERGENCY EXIT SIDEWALL LIGHTS INOPERATIVE.   FOUND CONNECTOR P1-2306 NOT FULLY SEATED.   CONNECTED THE CONNECTOR AND OP CHECKED GOOD.
